# SDR COMA9610182

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: KRP138112VT
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP DISAGREEMENT WARNING CAME ON DURING LANDING APPROACH.  REPLACED THE RT INBD FLAP ROLLERS.
